Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Varfolomeev, Eugene Mikhailovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:1390
Abstract pages:1306
Full texts:548
References:117
Candidate of physico-mathematical sciences (2007)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 29.05.1981
E-mail: ,
Keywords: functional differential equation, normal operator, bifurcation.

Subject:

Functional differential equations.

   
Main publications:
  • Varfolomeev E. M. O normalnosti nekotorykh ellipticheskikh funktsionalno-differentsialnykh operatorov vtorogo poryadka // Uspekhi mat. nauk. 2006. T. 61, # 1. S. 173–174.
  • Varfolomeev E. M. O nekotorykh svoistvakh ellipticheskikh i parabolicheskikh funktsionalno-differentsialnykh operatorov, voznikayuschikh v nelineinoi optike // Sovremennaya matematika. Fundamentalnye napravleniya. 2007, fevral. T. 21. S. 5–36.
  • Varfolomeyev E. M. On the normality of some elliptic functional differential operators // The Fourth International Conference on Differential and Functional Differential Equations. Steklov Math. Institute, Moscow, 2005. P. 80–81.
  • Varfolomeyev E. M. On the existence of orthonormal basis consisting of eigenfunctions of elliptic functional differential operators // Funct. Differ. Equ. 2006. V. 13, # 2. P. 267–304.
  • Varfolomeev E. M. O bifurkatsii Andronova–Khopfa dlya kvazilineinykh parabolicheskikh funktsionalno-differentsialnykh uravnenii s preobrazovaniyami prostranstvennykh peremennykh // Uspekhi mat. nauk. 2007. T. 62, # 2. S. 173–174.

http://www.mathnet.ru/eng/person20413
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/779153

Publications in Math-Net.Ru
2007
1. E. M. Varfolomeev, “On some properties of elliptic and parabolic functional differential operators arising in nonlinear optics”, CMFD, 21 (2007),  5–36  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 153:5 (2008), 649–682  scopus
2. E. M. Varfolomeev, “Andronov–Hopf bifurcation for quasi-linear parabolic functional differential equations with transformations of spatial variables”, Uspekhi Mat. Nauk, 62:2(374) (2007),  173–174  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:2 (2007), 398–400  isi  elib  scopus
2006
3. E. M. Varfolomeev, “The normality of some elliptic functional-differential operators of second order”, Uspekhi Mat. Nauk, 61:1(367) (2006),  173–174  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:1 (2006), 184–185  isi  elib  scopus
2004
4. G. A. Kamenskii, E. M. Varfolomeev, “Approximate solution of variational problems for the mixed type nonlocal functionals”, Sib. Zh. Vychisl. Mat., 7:2 (2004),  115–123  mathnet  zmath

2020
5. O. V. Anashkin, E. M. Varfolomeev, V. I. Voytitsky, V. I. Donskoy, D. A. Zakora, A. B. Muravnik, M. A. Muratov, Yu. S. Pashkova, V. È. Petrov, E. V. Plokhaya, A. L. Skubachevskii, P. A. Starkov, T. A. Suslina, D. O. Tsvetkov, V. N. Chekhov, A. A. Shkalikov, A. I. Yakovlev, “Nikolay Dmitrievich Kopachevsky. March 25, 1940 — May 18, 2020”, CMFD, 66:2 (2020),  157–159  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021